# SDR AALA202507280422

- Difficulty date: July 1, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 71,427 hours, 33,976 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Migrated
- Location: Lt Elev Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MIGRATED PLAIN BUSHING HINGE FITTING 1 O/B ON LH ELEVATOR. MAINTENANCE REPAIRED O/B LUG OF HINGE FITTING #1 AT LH ELEVATOR AND REPLACED BUSHING IAW A319 SRM 55-26-41-300-010.
